|
Bernstein theorems and transformations of correlation measures in statistical physics
Yu. G. Kondrat'eva, A. M. Chebotarevb a Bielefeld University
b M. V. Lomonosov Moscow State University, Faculty of Physics
Abstract:
We study the class of endomorphisms of the cone of correlation functions generated by probability measures. We consider algebraic properties of the products (⋅,⋆) and the maps K, K−1 which establish relationships between the properties of functions on the configuration space and the properties of the corresponding operators (matrices with Boolean indices): F(γ)→ˆF∪(γ)={F(α∪β)}α,β⊂γ. For the operators ˆF∪(γ) and ˆF∩(γ), we prove conditions which ensure that these operators are positive definite; the conditions are given in terms of complete or absolute monotonicity properties of the function F(γ).
Received: 08.07.2004 Revised: 01.12.2005
Citation:
Yu. G. Kondrat'ev, A. M. Chebotarev, “Bernstein theorems and transformations of correlation measures in statistical physics”, Mat. Zametki, 79:5 (2006), 700–716; Math. Notes, 79:5 (2006), 649–663
Linking options:
https://www.mathnet.ru/eng/mzm2742https://doi.org/10.4213/mzm2742 https://www.mathnet.ru/eng/mzm/v79/i5/p700
|
Statistics & downloads: |
Abstract page: | 581 | Full-text PDF : | 229 | References: | 96 | First page: | 9 |
|